Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/1851
Title: Some Hypotheses in the Theory of the Azimuthally Magnetized Circular Ferrite Waveguides
Authors: Georgiev, G. N.
Georgieva-Grosse, M. N.
Keywords: waveguides
magnetized ferrite
Issue Date: 2008
Publisher: ХНУРЭ
Citation: Georgi, N. G. Some Hypotheses in the Theory of the Azimuthally Magnetized Circular Ferrite Waveguides / G. N. Georgiev, M. N. Georgieva-Grosse // Радиоэлектроника и информатика : науч.-техн. журн. – Х. : Изд-во ХНУРЭ, 2008. – Вып. 4. – С. 16-24.
Abstract: Hypotheses for the eigenvalue spectrum, phase characteristics and differential phase shift of the circular waveguides that comprise azimuthally magnetized ferrite are advanced, generalizing results from the theory of these transmission lines, worked out in terms of the confluent hypergeometric functions. Some corollaries of the proposed statements are considered. Numerical substantiation of the assumptions is made for two configurations, using iterative methods. Computational problems which arise in the analysis are discussed.
URI: http://openarchive.nure.ua/handle/document/1851
Appears in Collections:Радиоэлектроника и информатика

Files in This Item:
File Description SizeFormat 
RI_2008_4-016-024.pdf613.14 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.